# SDR UALA2011042201963

- Difficulty date: April 22, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 42,851 hours, 5,279 cycles
- Engine: Pwa PW40903
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005501
- Part serial: P1016331
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION.  FOUND OIL LEAK IN TAIL PIPE.  DISCONNECTS COMPLETE, NOW READY FOR TRANSFER.  CONSUMPTION ABOVE LIMIT.  APU REPLACED PER MM.  OP'S CHECK NORMAL.
